Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Does Strattera feel like a stimulant?

Posted by Kacy on November 17, 2003, at 0:04:19

In reply to Re: Does Strattera feel like a stimulant? rainbowlight, posted by loolot on November 16, 2003, at 12:09:05

It doesn't feel like Ritalin or Adderall to me.

At first, I could tell when it was coming on. It took a lot longer to start each day than a stimulant. Later, that effect went away. I can still tell when it wears off, though. The anxiety it quells for me returns, but there is no rebound like others have described resulting from stimulants.

For some reason, it has started lasting longer now, though, after it's effectiveness period had shortened and shortened. I guess it can change.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kacy thread:280205
URL: http://www.dr-bob.org/babble/20031116/msgs/280404.html